COINCIDENCE THEOREMS ON NONCONVEX SETS AND ITS APPLICATIONS

Chung, Chiao-Wei, Chang, Tong-Huei, Chen, Chi-Ming . Taiwanese Journal of Mathematics 2009. 2009 (1500405352) :-

Locate this article in:

Bibtex

@article{CIS-483024,
  Author = {Chung, Chiao-Wei and Chang, Tong-Huei and Chen, Chi-Ming},
  Title = {COINCIDENCE THEOREMS ON NONCONVEX SETS AND ITS
 APPLICATIONS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {2009},
  Number = {1500405352},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles